# SDR AALA202202225602

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737*
- Aircraft serial: 31248
- Aircraft time: 16,057 hours, 6,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 20C ESCAPE PATH LIGHT IS BROKEN. REPLACED HOUSING PER AMM 33-51-11.
